# SDR ASMF20161216009

- Difficulty date: November 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 6,453 hours, 2,473 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Contactor
- Part number: 11519681
- Part serial: 1C6318
- Condition: Failed
- Part time: 6,453 hours, 2,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, THE TRANSFER BUSS OFF LIGHT TURNED ON WITH APU AND EXTERNAL POWER. MAINTENANCE PERSONNEL PERFORMED BITE TO GCU AND BPCU IAW FIM 24-41 TASK 801 PROCEDURE, DETECTING THAT TRANSFER BAR DID NOT FEED ELECTRIC CURRENT DUE TO THE LEFT GENERATOR CONTACTOR C801 WAS FAILED; SO THE CONTACTOR C801 WAS REPLACED IAW AMM 21-21-41, TESTED CORRECT.
